Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

For somereason I sweat really bad.Is there something I could take to help me sweat less?

Ok iam a 30 year old female who weighs 101lb and is 5 7. For somereason I sweat really bad on my stomic, back and under my arms, Is there something I could take to help me sweat less? And what would cause this? It dosnt matter how hot or even cold it is I still sweat,if its cold I will sweat less but never the less I still sweat, I just dont understan,Iam always hot even when I got the air turned to 60 degrees.Can anyone help please?
Asked On : Thu, 12 May 2011
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello and welcome to healthcare magic!!

well you seem to be suffering from a condition called hyperhydrosis, it usually presents with excessive sweating in the palms and soles and also in underarms it would be better that you consulted a dermatologist who will guide you regarding the management and also please get a thyroid profile test done as high thyroid hormones can be another reason for your condition in which case further investigation maybe necessary.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor